# SDR REXA2015050900502

- Difficulty date: May 9, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE OF RUDDER CHAFED AT TOP ON PANEL 327CL.  DRILL NEW PANEL FASTENER HOLES IAW 51-40-11.  PANEL TO BE INSTALLED ON OPERATION 192.  BLENDED CHAFE ON LT LE RUDDER SKIN IAW SRM 55-41-01 BETWEEN STATION 151.51 & 136.90 WITHIN LIMITS.  DEPTH .001"-.0085" BLENDS 1) L 3.3" W .45" 2) L3.9" W.9" 3) L3.1"W.2" 4) 1.0"W.2" 5) L1.4"W.2" 5) L1.4"W.18" 6) L1.25"W.28" 7) 1.1"W.5"
